# SDR CALA2017061901885

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,348 hours, 28,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720401
- Condition: Damaged
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR RIVET HOLES ELONGATED ON STRINGER 31R FWD OF FRAME 67. REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11-001, REV 118.
